MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant SINGLE USE DISTAL COVER; Duodenoscope And Accessories, Flexible/Rigid

OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant SINGLE USE DISTAL COVER; Duodenoscope And Accessories, Flexible/Rigid
Model Number MAJ-2315
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the distal cover fell off the end of the scope.This event occurred during reprocessing after an endoscopic retrograde cholangiopancreatography procedure involving an olympus distal cover.There was no reported patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.Date of event is unknown.Additional information will be provided if available.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
SINGLE USE DISTAL COVER
Common Device Name
Duodenoscope And Accessories, Flexible/Rigid
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA   190-0182
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50918148
Report Number3003637092-2026-00188
Device Sequence Number20277808
Product Code FDT
UDI-Device Identifier04953170467370
UDI-Public04953170467370
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K253646
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/09/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003637092-05/13/2026-00
Patient Sequence Number1
Patient SexUnknown